# SDR 20000710SH014

- Difficulty date: June 14, 2000
- Submitted: July 10, 2000
- Operation: General aviation
- Aircraft: N280TR
- Make and model: Skrsky S76B
- Aircraft serial: 36085
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7620105002114
- Condition: Cracked
- Location: Fuselage
- Part time: 3,951 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ANGLE FOUND CRACKED.   PART WILL BE REPLACED WITH NEW ASSY IAW MANUFACTURERS MM AND REPAIR PROCEDURES.  (X)
